English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49355/84015 (59%)
Visitors : 7273405      Online Users : 80
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27825


    Title: “Faster than light” photons in dilaton black hole spacetimes
    Authors: 曹慶堂;Cho, Hing-Tong
    Contributors: 淡江大學物理學系
    Date: 1997-11-15
    Issue Date: 2009-12-31 10:46:52 (UTC+8)
    Publisher: American Physical Society (APS)
    Abstract: We investigate the phenomenon of “faster than light” photons in a family of dilaton black hole spacetimes. For radially directed photons, we find that their light-cone condition is modified even though the spacetimes are spherically symmetric. They also satisfy the “horizon theorem” and the “polarization sum rule” of Shore. For orbital photons, the dilatonic effect on the modification of the light-cone condition can become more dominant than the electromagnetic and the gravitational ones as the orbit gets closer to the event horizon in the extremal or near-extremal cases.
    Relation: Physical Review D 56(10), pp.6416-6424
    DOI: 10.1103/PhysRevD.56.6416
    Appears in Collections:[物理學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    0KbUnknown262View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback